MAUDE Adverse Event Report: WESTMED LLC WESTMED LLC; VIXONE NEBULIZER

WESTMED LLC WESTMED LLC; VIXONE NEBULIZER
Model Number 0210
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 06/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
Tubing becomes disconnected from the ventilator.
 
Additional Manufacturer Narrative
The nebulizer's failure to release aerosol and the tubing popping off would delay treatment to the patient.
 
Additional Manufacturer Narrative
The nebulizer's failure to release aerosol and the tubing popping off would delay treatment to the patient.Complaint is not confirmed.Testing of a different lot from inventory was found and units failed so ncmr-03535 was initiated.Reviewed the dhr and no quality issues were identified.Performed a risk analysis with rma-20013f and determined a severity rating of 6/10.Sent a resolution to the customer.
 
Event or Problem Description
Tubing becomes disconnected from the ventilator.

Brand Name
WESTMED LLC
Common Device Name
VIXONE NEBULIZER
Manufacturer (Section D)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer (Section G)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key17312277
Report Number2028807-2023-00020
Device Sequence Number6638804
Product Code CAF
UDI-Device Identifier00709078000409
UDI-Public00709078000409
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0210
Device Catalogue Number0210
Device Lot Number412159
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/12/2023
Supplement Date Received by Manufacturer06/12/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown